MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ 1.2 ML
Model Number PN40149
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 10/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 a patient received 0.4 cc of revanesse lips + into her lips.Prior to the treatment the patient received "iv vitamins" and had "a topical numbing ointment from empower pharmacy " applied to their lips, prior to injection.There were no documented concerns or adverse events at the time of injection.Three days later the patient noticed a "small oval shaped formation on the left upper lip" and was instructed to gently massage the area.There was no erythema, inflammation or nodules.The photos provided all clearly shown an area of superficial product deposition on the left upper lip.Eventually on (b)(6) 2024 the superficially injected product was dissolved with hyaluronidase.

Brand Name
REVANESSE LIPS+ 1.2 ML
Common Device Name
REVANESSE LIPS+ 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES
138 industrial parkway n
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key20917905
Report Number3004423487-2024-00027
Device Sequence Number5068773
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2025
Device Model NumberPN40149
Device Lot Number23K167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient RaceWhite